Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Soft lump on the testicles. No pain. Part of epididymis or need medical check up?

User rating for this question
Very Good
Answered by

Practicing since : 1998
Answered : 575 Questions
sometimes i think i feel a very small bump on the bottom of my left testicle. It is not that hard and feels kind of squishy. I have no pain or swelling. It comes and goes, I've monitored it for a couple months now and it hasn't changed. It's very frustrating because i only feel it 30% of the time. Is this just the tail of my epididymis or should a make an appointment with a urologist?
Posted Mon, 23 Apr 2012 in Testicle Problems
Answered by Dr. Rajiv goel 9 hours later

I can see the worries that this lump is causing. In all probability this lump is ‘tail’ of epididymis and it becomes palpable when it is distended with semen.

You stay reassured.

However, I shall still suggest you to undergo ultrasound scrotum and see urologist to rule out anything sinister.

Hope this answers your query. Do accept the answer if you do not have any further queries. Yet, I am available to clarify any other doubts/concerns that you might have.

Thanks and Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a General Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor